# SDR C2XA01CL047

- Difficulty date: March 5, 2001
- Submitted: March 7, 2001
- Operation: Air carrier
- Aircraft: N14514
- Make and model: Emb EMB-135LR
- Aircraft serial: 145303
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Failed
- Location: Apu Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CLE FLIGHT 3683 THE CREW REPORTED THE APU FAILED IN FLIGHT.  ATTEMPTED RESTART BUT IT WOULD NOT CONTINUE TO RUN.  MAINTENANCE PERFORMED OPERATIONAL CHECKS ON APU AND NO DEFECTS WERE NOTED.  OPERATIONAL CHECKS WERE GOOD.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
